# SDR HEEA087182

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,325 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Part serial: 5610
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING NR SPIKES TO THE INTELLISTART SYSTEM.
